# SDR ASOA201001640

- Difficulty date: October 22, 2010
- Submitted: October 26, 2010
- Operation: Air carrier
- Aircraft: N868AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7474
- Aircraft time: 23,546 hours, 20,325 cycles
- Engine: Ge CF343B1
- System (JASC): 7160 · Engine Air Intake System
- Part: Bracket
- Condition: Cracked
- Location: Inlet Cowl
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE INLET COWL HAS A CRACKED BRACKET ON AFT SIDE OF BULKHEAD AT 5 O'CLOCK POSITION.  C/W REO 601R-71-61-3415 REV NC.
